Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why have I lost interest in sex during my pregnancy ?

Hi im 17yrs old and 30 weeks pregnant with my second child sence i got pregnant im no longer in the mood for sex i would probably be in the mood one a week but my boyfriend wants to have sex almost every night and my question is will i be sexualy active after i give birth and what can i do to get on the mood while bein pregnant because i have tryed masturbating and faiking pleassure but i still dont have an orgasim please help.
Asked On : Fri, 6 May 2011
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
During pregnancy the desire for having is sex is usually decreased.You need not worry about your sex life right now. Once you deliver your baby gradually you will regain your libido after 3-5 weeks of delivery. Initially you might face some difficulties like stiffness but it will all go off with time.
Dr. Rakhi Tayal
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor